# SDR YENA2023020800140

- Difficulty date: February 7, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 03488
- Aircraft time: 55,633 hours, 19,333 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#595, HPN-MCO. ' FLIGHT ATTENDANT IN AFT GALLEY STATED SHE SMELLED "HYDRAULIC FLUID" DESCENDING THROUGH 10, 000 FEET; PER INFO NOTICE 2019-T015J NO HISTORY PAST 30 DAYS. SECTION A OPS BOTH PACKS ON APU BLEED NO ODOR PRESENT. INSP APU NO OIL CONTAMINATION PRESENT.  NO PACK CONTAMINATION IS VISIBLE. TYPE 10 PER TSM 05-50-00-00-810-085 AC OK FOR SERVICE.'
